# SDR DALA1133139866

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 503 FRAME CRACKED AT L17R 2 FASTENERS.  AT FRAME 503 L17R CUT OUT DAMAGED SECTION 3 3/4 IAW DC-9 SRM 53-03 FIG 32 NDT VERIFIED DAMAGE REMOVED.  FABRICATED 1EA -33 ANGLE FROM 7075-0 0.071.  HEAT TREATED ON PEMCO TRAVELER NR 2547NO1585TO 7075-T6.  FABRICATED 1 -29 FILLER MAT .063 7075-T6.  RECEIVED  -5 ANGLE FABRICATED 2 -7 DOUBLERS FROM 100 7075-T6.  ADDED WEIGHT 9.7 OZ.  INSTALLED IAW DC-9 SRM 53-03 FIG 03 FIG 32.
